Urinary Trouble

2 Replies Updated



Conversation Starter

matthew Says:


Is it a known fact that opana makes it harder to urinate normally?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Mare Says:

any opiates make it hard to urinate or go to the bathroom on a regular basis. sometimes I sit there for 20 minutes just trying to pee n sometimes I never do but feel like I have to all the time. It's just a side effect of opiates unfortunally :(

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Mare Says:

Any opiate will make it hard to pee or #2.....sometimes I sir there for 20 mins just trying to pee n still never go but fell like its coming the entire time....unfortunally It's just a side effect of taking opiates

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

urinary tract infection
Very slow and burning when urinating,fever and sweats. ## Does not sound like fun at all. Have you been prescribed any a... 3 replies
Trouble swallowing after long term stelazine use
After taking stelazine on and off for 40 years I developed a very distressing condition which can be one of the side eff... 2 replies
urinary infection
I feel very nervous and shaky after taking the med. ## Why do I get nervous and shaky when taking this med? ## Hello, Be... 2 replies
trouble gaining weight!!
I am 29 years old male, 5 ft '9, with an average weight of 123 to130 on good days. My slender frame and high metabol... 2 replies
trouble swallowing with morphine sulfate e 15 mg er dark blue pill
I've be taking a larger amount 30 mg for approx a week or so and i am having more trouble swallowing than usually an... 2 replies
urinary difficulty?
hello everyone been using phenergan for 3 weeks, noticed now, quite market decreased urination flow and the feeling of r... 2 replies
Trouble from Accutane?
My son (Age 17) took Accutane for about 17 weeks when he started going downhill mentally. Dermatologist would not contin... 2 replies
Urinary tract infections
I've been experiencing very painful burning for weeks. I've been prescribed this medication twice now each for 7... 1 reply
Urinary Tract infection, Bactrim DS
After being released from the hospital I was given Bactrim DS for a really nasty UTI (800mg 2x day for 10 days) told too... 1 reply
Trouble sleeping?
I am on day 6 of 300 mg 3 times a day for a tooth infection. I have been having trouble sleeping, anyone else have this ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 September 2010.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA